Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Vomiting after intake of oflomax, bactrim ds, sporolac for continuous fever. Side effect or normal?

she got fever fore more than one month i saw somaney doctors finally i saw one MD , he prescribed oflomax 400 mg ,she took one dose moring and also bactrim ds,sporolac tab ,she got vomiting in evening 4.30 pm onwards and also second dosage took for 9 o clock she got vomiting again 11.45pm please tell any side effect dosage or it is normal , she never feel voming priviously
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is no point starting any antibiotic without properly examining or investigating the cause.
It is not necessary that this vomiting has occurred due to medicine only.
It is normal for a sick person to vomit sometime.
Keep an eye on the nutrition and hydration of the patient.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor